Thursday, October 30, 2014

Tuesday, October 21, 2008 Charlotte Ingram, Community Member, asks

Q: Advair and my Eyes

Since using Advair 500/50 it has helped tremendously but I've noticed I have a lot of trouble seeing clearly. I'm female,56,asthamic since birth...Is there any connection ?

Answer This
Answers (2)
Casey McNulty, Health Guide
10/27/08 1:54pm

Hi Charlotte,

 

Thank you for your question. You probably know that Advair is a powder that you inhale. If the powder gets in your eyes, it could be affecting your vision. Did anyone ever show you how to properly use the Advair inhaler? Ask your pharmacist to show you how to use it, or go to this website: http://us.gsk.com/products/assets/us_advair_instructions.pdf. Proper inhaler technique can make a big difference! Other than that, I'm not sure what could be causing the problem. Advair isn't associated with vision disturbances. You may want to visit an eye doctor to see if he can help.

 

Best of luck,

Casey

Reply
Rob, Community Member
5/ 8/11 1:42pm

hello  im on advaiir 250/50 for6 months now and i just started getting dry eye  {right eye only} i think the advair will dry my lungs out and no doubt also drys my eyes...if i stop advair for 2 days my eye is ok again.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Charlotte Ingram, Community Member— Last Modified: 02/21/14, First Published: 10/21/08